# SDR FDEA201205171956

- Difficulty date: May 17, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 77,006 hours, 26,744 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: APB70801
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL FWD WALL HAS THE STRUCTURE SPLIT AND LIFTING AT THE OTBD   LOWER CORNER OF THE SLANT PANEL.  REPAIRED IAW SRM 53-40-00, FIG 11.
